# SDR ASAA0080225

- Difficulty date: March 25, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Plate
- Part number: 5940163501
- Condition: Loose
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING INSPECTION, THE SHEAR PIN PLATE ATTAHED TO THE RADIAL FRAME OF THE TAILCONE WAS FOUND LOOSE AT THE 10 O''CLOCK POSITION.  UPON REMOVAL OF THE PLATE, MAINTENANCE FOUND THE TWO ATTACHING HOLES ON BOTH SIDES OF THE MAIN ALIGNMENT PIN HOLE WERE ELONGATED.  REPAIRED PER EA 5350-01067.  (M)
